# SDR GLBA20061016

- Difficulty date: October 15, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 23,170 hours, 28,100 cycles
- Engine: Pwa PT6*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 451 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 10R CRACKED AT FS 451 IAW CRACK IS ABOUT .5 IN LONG AT STRINGER RELIEF CUTOUT. CRACKED AT STRINGER FLANGE. REPAIRED STRINGER FLANGE AT FS 451 IAW.  1900D SRM 51-70. REPAIR DIMENSIONS APPROXIMATELY 9.375 IN BY 1 IN. 2024 T-3  .050.  RII COMPLIED WITH IAW TASKCARD 8.2.1.
